MathSciNet Relay Station
MathSciNet bibliographic data
MR1013257 58F15 (58F11 58F17)
Katok, A.; Knieper, G.; Pollicott, M.; Weiss, H. Differentiability of entropy for Anosov and geodesic flows. Bull. Amer. Math. Soc. (N.S.) 22 (1990), no. 2, 285–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement